# SDR SWAA112995

- Difficulty date: April 22, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 26,089 hours, 15,148 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW1692
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF AUTO THROTTLES ADVANCED POWER TO ABOUT 89 PERCENT ON NR 1 ENGINE.  ADVANCED TO NR 1 FULL THRUST POSITION RECEIVED NO ADDITIONAL THRUST.  REMOVED AND REPLACED HMU & FWD PUMP PER MM.
